MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ W/ LM VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ W/ LM VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Model Number 10444929
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center (ccc) and reported that discordant, falsely elevated and falsely depressed vancomycin (vanc) results were obtained on a dimension exl with lm instrument.Siemens is investigating the event.
 
Event or Problem Description
Discordant, falsely elevated and falsely depressed vancomycin (vanc) results were obtained on a patient sample on a dimension exl with lm instrument.The discordant results were reported to the physician(s) and were questioned.The same sample was reprocessed the same day with an alternate unknown instrument and lower results were obtained, considered correct and reported.A corrected report was issued.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated vanc results.
 
Additional Manufacturer Narrative
On (b)(6) 2020.Additional information ((b)(6) 2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated and falsely depressed vancomycin (vanc) results.Hsc evaluated the information provided and the instrument data files.No issues were noted with other patient samples indicating that the instrument and assays were performing acceptably.The customer has reported no further discordant patient results while continuing to use the same assay lot.The customer and instrument are operational.A potential product issue has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION® EXL¿ W/ LM VANC VANCOMYCIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10423011
Report Number2517506-2020-00256
Device Sequence Number14197112
Product Code LEH
UDI-Device Identifier00842768005763
UDI-Public00842768005763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model Number10444929
Device Catalogue NumberDF86 SMN 10444929
Device Lot NumberBC1043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1